# SDR UIEA2011022000124

- Difficulty date: February 20, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 74,044 hours, 14,432 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK OF DATUM AIRCRAFT, CORROSION FOUND ON LOWER LOBE CAP AFT FLANGE LOWER SURFACE OF THE SECTION 46- STA 1680 AFT CARGO FLOOR BEAM BETWEEN LBL 30 AND LBL 40. SEE FIGURE 1 FOR DAMAGE REPORT AND DETAILED LOCATION. CORROSION REMOVAL ACCOMPLISHED BY BLENDING OUT AND REMAINING THICKNESS OF THE AFT FLANGE WAS LESS THAN %50.  CORRODED PORTION OF THE CAP FILLED WITH TAPERED FILLER  AND REPAIRED BY AN ANGLE AND A STRAP FABRICATED.
